# SDR WX0A072796

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- Aircraft time: 53,086 hours, 36,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD PORTABLE BATTERY PACK FLASHLIGHT INOPERATIVE.  RELAMPED FWD PORTABLE BATTERY PACK FLASHLIGHT IAW AMM 33-53-00.
